×

Found 16 Documents (Results 1–16)

100
MathJax

On conditions for the applicability of the Lax-Phillips scattering scheme to the investigation of an abstract wave equation. (Ukrainian, English) Zbl 1100.47521

Ukr. Mat. Zh. 55, No. 5, 621-630 (2003); translation in Ukr. Math. J. 55, No. 5, 749-760 (2003).
PDF BibTeX XML Cite
Full Text: DOI

On the determination of free evolution in the Lax-Phillips scattering scheme for second-order operator-differential equations. (English. Russian original) Zbl 1011.47010

Math. Notes 68, No. 6, 724-729 (2000); translation from Mat. Zametki 68, No. 6, 854-861 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Free evolution in the Lax-Phillips scheme for second-order operator differential equations. (English. Russian original) Zbl 0948.47011

J. Math. Sci., New York 103, No. 2, 278-280 (2001); translation from Din. Sist., Simferopol’ 15, 182-187 (1999).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification